# SDR DALA2018050503090

- Difficulty date: May 5, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 75,604 hours, 56,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

16D SEAT MOUNTED ESCAPE PATH LIGHT INOP. FOUND HARNESS DISCONNECTED CONNECTED HARNESS AS REQUIRED.
